CureZone   Log On   Join
Re: post removal mirena
 
heater5000 Views: 1,784
Published: 15 years ago
 
This is a reply to # 1,041,769

Re: post removal mirena


Hi friend! First of all I would like to say I am so sorry you are still suffering! I am sending you a HUG!!!! Secondly, I think if you are experiencing side effects 14 months after removal you should seriously consider a possible estrogen dominance situation occurring post removal. This is a state in which the body produces too much estrogen and not enough progesterone in turn causing a variety of side effects to happen. Some of us have been researching this condiditon after we started getting side effects back and they had left us completely at one time. It seems for some of us this estrogen dominance is prompted by the Mirena itself sending our bodies into this state of hormone imbalance. There are two Dr.s on the web Dr. Lam and Dr. Lee who have quite a bit of info on how this happens to women and what we can do do change it! If you scroll back a few pages there is a post of mine regarding excessive estrogen and a lot of excellent replies from our friend on here Kabel! Kabel also posted(I think it is a page back)regarding "estrogen dominance for all". This could be a good place to start researching. You can go to some of the websites that Kabel lists in her estrogen post and do some checking on your own. It would be best to get a saliva test so you can see if this in fact is what is causing the side effects to be so stubborn. They can be ordered online(though with a prescription you can get it at a local natural health pharmacy too)and it takes a few weeks to get the results back. The best day to do the saliva test is on the 21st day after your period(this is the most accurate day to test the hormone levels). They also recommend doing it first thing in the morning.The saliva test is more accurate then the blood test so that would be your best place to start.
The Mirena can really mess with our body and it can take quite awhile for the body to recover after it has been removed. My doc warned me to give my body at least six months to recover after removal. Many women have shared that they feel better pretty quickly after it gets removed but there are also some of us that feel better and have "pop up" side effects after this initial "feeling better" period or such as yourself stubborn side effects that just will not go away. I personally think that the length of time that you have been suffering could indicate another source is causing the side effects. ie hormone imbalance caused by Mirena. Please do spend some time researching the estrogen dominance and maybe order yourself a saliva test to see where your levels are at.
I hope this info helps you some! I am thinking of you friend and hoping you will be feeling better ASAP! Take care and do post back with any additional concerns or questions! HUGS TO YOU!!!!!!!!!!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.392 sec, (2)